# SDR DALA2023052204096

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 69,985 hours, 8,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DOOR 606 (4L) SLIDE DISARMING PIN MISSING. CORRECTIVE ACTION: SEARCHED AND FOUND PIN AND RESECURED ON INDICATION FLAG. (9855902)
